Original Research Article

Article volume = 2021 and issue = 1

Pages: 7–11

Article publication Date: February 19, 2021

You can download PDF file of the article here: Download

Visited 11 times and downloaded 9 times

On Double Covers in Hypergraphs

Reza Bayat Tajvar

Department of Mathematics, Center of Basic Science, Khatam ol-Anbia University, Tehran, Iran.


Abstract:

In this paper, we introduce the concept of a symmetric hypergraph which is a generalization of a symmetric graph, and investigates some related properties. Also we give relations between symmetric hypergraphs, locally symmetric graphs and double covers.

Keywords:

Hypergraph, Symmetric graph, Symmetric hypergraph, Double cover.


References:
  • [1] C. Berge, Graphs and Hypergraphs, North-Holland 1973.
  • [2] C. Berge, Hypergraphs, North-Holland 1989. 2
  • [3] S.P. Mansilla, O. Serra, On s-arc transitive hypergraphs, European J. Combin. 29 (2008) 1003—1011. 2
  • [4] B. Stellmacher, Locally s-transitive graphs, unpublished. 2
  • [5] W.T. Tutte, On the symmetry of cubic graphs, Canad. J. Math. 11 (1959) 621-–624. 1
  • [6] W.T. Tutte, A family of cubical graphs, Proc. Cambridge Philos. Soc. 43 (1947) 459-–474. 1
  • [7] R. Weiss, Graphs which are locally Grassmann, Math. Ann. 297 (1993) 325-–334. 1
  • [8] R. Weiss, The nonexistence of 8-transitive graphs, Combinatorica 1 (1981) 309–311. 4
Cite this article as:
  • Reza Bayat Tajvar, On Double Covers in Hypergraphs, Communications in Combinatorics, Cryptography & Computer Science, 2021(1), PP.7–11, 2021
  • Export citation to BibTeX